# SDR ASOA2013053003731

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,329 hours, 24,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SUPPORT IS CORRODED AT FOUR NUTPLATE LOCATIONS.   DAMAGE IS APPROX BETWEEN FS 409+128 AND FS 559.  REPAIRED IAW TASK 51-26-0-110-801, SRM 51-21-11, 51-27-19, 51-21-06, 51-26-00 AND REO 601R-53-41-666.
